Format

Send to

Choose Destination
Acta Clin Belg. 2014 Aug;69(4):299-301. doi: 10.1179/2295333714Y.0000000033. Epub 2014 May 20.

Bluish vomiting: a rare clinical presentation of poisoning.

Abstract

Bluish vomiting is a symptom of poisoning that is rarely seen in Western emergency departments. Consequently, physicians are not aware of the diagnosis, complications, and treatment of this unusual form of intoxication. In this article, we report a case of bluish vomiting that occurred after an accidental ingestion of copper sulphate. In the discussion, we review three life-threatening causes of bluish vomiting (copper sulphate, boric acid, and paraquat ingestion), and we discuss their respective clinical manifestations, specificities, complications, and management therapies.

KEYWORDS:

Bluish vomiting,; Boric acid,; Copper sulphate,; Paraquat

PMID:
24846181
DOI:
10.1179/2295333714Y.0000000033
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center